Advil Night Ibuprofen 200Mg Diphenhydramine Citrate 38 Mg, 20 Caplets

AED 24.00

Fall Asleep Faster & Stay Asleep Longer : Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Don’t let pain get in the way of a restful night’s sleep

Out of stock

SKU: 200548731023 Category:

Description

Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 Ibuprofen brand with the no. 1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep,Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.